I usually don't pay much attention to physical discomfort bit yesterday it got so bad I took myself to the ER. I was having severely nausea and loan up the sides of my back. Blood tests and a cat scan showed nothing wrong, in fact a couple of nurses commented on how they rarely see a healthier specemin of my age.
That's odd because I've seen six neurologists and they all said it has a great deal to do with your spine as it is the main pathway for most of your nerves, to protect them.those nerves control the many functions of ones body, pinch the wrong one and wala! Pain or problems occur.
You will get pain too because of constipation . The Pain pills make you. . You don’t go for awhile. You start cramping.
Take chelated magnesium or what they call magnesium glyconate. It softens your BM’s
Also take omega 3’s help slide them Down
You have one big sensory nerve like a tree. It’s above the waist and it’s the vagus nerve. It runs horizontal to your spinal column. You can have pain in the jaw, mucus throat problems , chest pains, and stomach problems and it can all be from your sensory vagus nerve.
That's not true for everyone, some have no problem with pain pills causing constipation. Like all and any drugs, these side effects are different for many, and some have none at all.
When you are eating so little your stomach will shrink, so you will find it even more difficult to eat more. Eat little and often, that's the best way to avoid the sickness and too full feeling. You can still get enough calories eating like this.